Browse "MA-Journal Papers(저널논문)" by Title 

Showing results 621 to 640 of 2102

621
Development of singularities for a single quasi-linear equation

K. H. KWONI; S. H. YOO; D. KIM, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.6, no.1, pp.1 - 12, 1991-06

622
DGA-Structure on Additive Higher Chow Groups

Krishna, Amalendu; Park, Jinhyun, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.1, pp.1 - 54, 2015

623
Diagonalizability and symmetrizability of Sobolev-type bilinear forms: A combinatorial approach

Kim, H. K.; Kwon, Kil Hyun; Littlejohn, L. L.; Yoon, G. J., LINEAR ALGEBRA AND ITS APPLICATIONS, v.460, pp.111 - 124, 2014-11

624
Differential equations and Sobolev orthogonality

Jung, IH; Kwon, Kil Hyun; Lee, DW; Littlejohn, LL, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.65, no.1-3, pp.173 - 180, 1995-12

625
Differential equations having orthogonal polynomial solutions

Kwon, Kil Hyun, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.80, no.1, pp.1 - 16, 1997-04

626
Differential equations of infinite order for Sobolev-type orthogonal polynomials

Jung, IH; Kwon, Kil Hyun; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.78, no.2, pp.277 - 293, 1997-02

627
DIFFUSION OF BIOLOGICAL ORGANISMS: FICKIAN AND FOKKER-PLANCK TYPE DIFFUSIONS

Choi, Beomjun; Kim, Yong-Jung, SIAM JOURNAL ON APPLIED MATHEMATICS, v.79, no.4, pp.1501 - 1527, 2019-09

628
Diffusion with a Discontinuous Potential: a Non-Linear Semigroup Approach

Kim, Yong-Jung; Slemrod, Marshall, ANALYSIS IN THEORY AND APPLICATIONS, v.37, no.2, pp.178 - 190, 2021

629
Diffusive and inviscid traveling waves of the Fisher equation and nonuniqueness of wave speed

Hilhorst, Danielle; Kim, Yong-Jung, APPLIED MATHEMATICS LETTERS, v.60, pp.28 - 35, 2016-10

630
Diffusive N-waves and metastability in the burgers equation

Kim, Yong Jung; Tzavaras, AE, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.33, no.3, pp.607 - 633, 2001-10

631
Dimension-wise sparse low-rank approximation of a matrix with application to variable selection in high-dimensional integrative analyses of association

Poythress, JC; Park, Cheolwoo; Ahn, Jeongyoun, JOURNAL OF APPLIED STATISTICS, v.49, no.15, pp.3889 - 3907, 2022-12

632
DIRICHLET PROBLEM ON THE UPPER HALF PLANE - A HEURISTIC ARGUMENT

Geon H. Choe, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.9, no.2, pp.327 - 329, 1994-04

633
Discontinuous Bubble Immersed Finite Element Method for Poisson-Boltzmann Equation

Kwon, In; Kwak, Do Y., COMMUNICATIONS IN COMPUTATIONAL PHYSICS, v.25, no.3, pp.928 - 946, 2019-03

634
Discontinuous bubble immersed finite element method for Poisson-Boltzmann-Nernst-Planck model

Kwon, In; Kwak, Do Young; Jo, Gwanghyun, JOURNAL OF COMPUTATIONAL PHYSICS, v.438, 2021-08

635
Discontinuous bubble scheme for elliptic problems with jumps in the solution

Chang, Kwang S.; Kwak, Do Young, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.200, no.5-8, pp.494 - 508, 2011

636
DISCONTINUOUS NONLINEARITY AND FINITE TIME EXTINCTION

Chung, Jaywan; Kim, Yong-Jung; Kwon, Ohsang; Pan, Xingbin, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.52, no.1, pp.894 - 926, 2020-02

637
Discrete classical orthogonal polynomials

Kwon, Kil Hyun; Lee, DW; Park, SB; Yoo, BH, JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, v.4, no.2, pp.145 - 162, 1998

638
Discrete Sobolev orthogonal polunomials and scond order difference equations

H. S. JUNG; K. H. KWON; D. W. LEE, 대한수학회지, v.36, no.2, pp.381 - 402, 1999-06

639
Discrete-continuous symmetrized Sobolev inner products

Bueno, MI; Kwon, Kil Hyun; Marcellan, F, ACTA APPLICANDAE MATHEMATICAE, v.82, no.3, pp.309 - 331, 2004-07

640
Disk-homogeneous Riemannian manifolds

이성연, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.36, no.2, pp.395 - 402, 1999

rss_1.0 rss_2.0 atom_1.0